# SDR HEEA079063

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,545 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Part number: 400052007103
- Part serial: FL30818
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG ATTACH BEAM HAS CORROSION OUT OF LIMITS.
